MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; INSTRUMENT

SPINE WAVE, INC. SNIPER SPINE SYSTEM; INSTRUMENT
Catalog Number 10-4100.2
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A broken fragment of the device was identified during routine radiographic patient follow up.Although the patient was asymptomatic, the surgeon elected to perform a surgical procedure to retrieve the fragment.No complications from either surgical procedure have been reported.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7149430
Report Number3004638600-2017-00010
Device Sequence Number16401949
Product Code MNH
UDI-Device Identifier10840642108118
UDI-Public10840642108118
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number10-4100.2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;